Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bipolar disorder, manic episode, calms down in few minutes. Treatment?

Hi my mother has been diagnosed with bipolar disorder sometime ago, today she seems to be having a manic episode that i have never seen before, she is outraged and I don t know why. She doesnt take medication on her problem because she feels she doesnt need to. She has had episodes before but none like this, she usually calms down within minutes or so. I am very scared as to what to do.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Feeling that she does not medication could be a symptom of mania, if the diagnosis of mania or bipolar disorder is correct

Bipolar disorder is known to have such episodes

Such episodes in due course become severe and is difficult to control

Better to seek a psychiatrist who might prescribe mood stabiliser, if diagnosis is actually bipolar disorder
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor